# SDR SWAA2021081800565

- Difficulty date: July 29, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 46,019 hours, 27,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.FWD FLOOR SHIELD CORRODED STA.767-787 WL 158 RBL 25' ; NUMBER 185-002 / [01] REMOVED CORROSION IAW SRM 51-10-02-0G-0. USED 10X MAG. VERIFIED MATERIAL LOSS AS ORIGINAL 'T' .050' LOSS .010'; REMAINING MATERIAL .040'; OUT OF LIMITS IAW SRM 53-60-15-1A-1. AAR TOOL 28281 CAL DATE 04-09-22.; [02] INSPECTION. VERIFIED STEP 1; [03] LOCATED AND DRILLED NEW FWD SHIELD P/N 146A8127-12 ATAG WN6543 IAW SRM 51-40-05-0G-0; DWG 146A0081 REV A; [04] REMOVED CORROSION IAW SRM 51-10-02-0G-0. USED 10X MAG. VERIFIED MATERIAL LOSS AS ORIGINAL 'T' .050' LOSS .010'; REMAINING MATERIAL .040'; OUT OF LIMITS IAW SRM 53-60-15-1A-1.LOCATED AND DRILLED NEW FWD SHIELD P/N 146A8127-12 ATAG WN6543 IAW SRM 51-40-05-0G-0; DWG 146A0081 REV A. PART REPLACED ON SHELF.; [05] LOCATE AND DRILL C/W PART IDENTIFICATION C/W; [06] C/W AUDIT C/W
